W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
PLC231400 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Aneurysm (1708); Clinical Endoleak (4843)
| Date of Event |
02/24/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: left side: gore® excluder® aaa endoprosthesis - stent graft trunk ipsilateral leg (rlt281416) and gore® excluder® aaa endoprosthesis - stent graft contralateral leg endoprosthesis (plc231000).(b)(4).Per gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to: endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2014, it was reported to gore that a patient underwent an endovascular aneurysm repair (evar).Three gore® excluder® aaa endoprosthesis was implanted: left side rlt281416 and plc231000, contralateral right side plc231400.On (b)(6) 2021, ct images showed an type 1b endoleak with aneurysm growth on the right internal iliac artery, distal to the primary implant.On (b)(6) 2021, it was reported that the patient underwent embolization of the right internal iliac artery.On (b)(6) 2022, two gore® excluder® aaa endoprosthesis was implanted on the right side (plc141400 with overlap of plc141200).Both grafts were ballooned with equalizer balloon catheter (boston scientific).The subsequent angiography shows that the prosthesis is properly seated.No evidence of an endoleak.
Additional Manufacturer Narrative
Updated h6: added health effect - clinical code e2121 - endoleaks.Removed health effect - impact code 4641 which was inadvertently entered.Updated investigation findings code to c19 - no device problem found.Code 3233 is no longer applicable.Updated investigation conclusions code from 11 to d15.Code 11 is no longer applicable.A review of the manufacturing records indicated the lot met pre-release manufacturing specifications.